MAUDE Adverse Event Report: IRIDEX CORPORATION CUST-CYLCO-G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION CUST-CYLCO-G6; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 66245
Health Effect - Clinical Code Heart Failure (2206)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of the complaint involving patient experiencing cardiac arrest following a transcleral laser therapy treatment using cyclo g6 with a micropulse p3 probe.The patient was given general anaesthesia versus the local peribulber or retrobulbar anaesthesia as suggested in the product indications for use.The most likely cause for this event is suspected to be the combination of general anaesthetic and underlying patient health conditions.The laser therapy is not believed to have caused or contributed to this event.However a definitive conclusion on cause could not be determined.The patient was treated and recovered.Failure analysis was performed on the returned device.No malfunctions or errors were observed.The results indicate the system is functioning within specifications.

Brand Name
CUST-CYLCO-G6
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
MDR Report Key10793425
Report Number2939653-2020-00008
Device Sequence Number1137932
Product Code HQF
UDI-Device Identifier00813125016555
UDI-Public0100813125016555
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245
Device Catalogue Number(01) 00813125016555
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;